# SDR V0XD20230605001

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 46,443 hours, 36,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR HAS A DENT.  CORRECTIVE ACTION: REMOVED DAMAGED DOUBLER AND ILLER, FABRICATED AND INSTALLED REPAIR PARTS IAW EMBRAER ETD2023-145-012896 REV. B
